MAUDE Adverse Event Report: COVIDIEN DOBBHOFF 8FR;43IN W/STYLET ENF; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN DOBBHOFF 8FR;43IN W/STYLET ENF; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884710867E
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that after placing the ng tube, it was stuck and difficult to remove the stylet.The stylet was stuck in the tube and had to be forcefully pull it out.When it was removed, the end of the stylet was uncoiled and frayed.

Brand Name
DOBBHOFF 8FR;43IN W/STYLET ENF
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8939895
Report Number9612030-2019-02258
Device Sequence Number2521367
Product Code KNT
UDI-Device Identifier10884521582897
UDI-Public10884521582897
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884710867E
Device Catalogue Number8884710867E
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2019
Initial Report FDA Received Date08/28/2019
Patient Sequence Number1